# SDR IPXA2025021543109

- Difficulty date: February 3, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 31,502 hours, 20,911 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 143N66062
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE, FWD CARGO DOOR CUTOUT, LOWER SIDE, SILL PLATE HAS DENT WITH CRACK. DOT 103-10.  INSTALLED SCUFF PLATE IAW AMM 53-13-02-4 PER SREO-36318-REQOO4 REV1.
